# SDR P5CA9800966

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BS 1241 BH SPLICE STRAP CRACKED AT FWD HOLE THROUGH THICKNESS RUNNING AFT.  MODIFIED PER SB 747-53-2283.
